MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Implant Pain (4561); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an snm tined lead was experiencing a sharp sensation vaginally and pain at their implant site, regardless of the device being on or off.Troubleshooting was performed by field representatives through attempting multiple programs with different electrode configurations without success.The patient had their device explanted.No further information was provided.
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon.Block d10: model number/catalog number: 4101.Serial number: (b)(6).Batch/lot number: ax1t035923.Model/catalog description: neurostimulator.Unique identifier (udi) #(b)(4).Block g4: premarket / 510(k) # - additional premarket/510(k) p190006.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50616908
Report Number2124215-2026-47407
Device Sequence Number10657328
Product Code EZW
UDI-Device Identifier10810005340141
UDI-Public(01)10810005340141(11)230501(17)260501
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/01/2026
Device Model Number1201
Device Catalogue Number1201
Device Lot NumberAL1K531107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale